MAUDE Adverse Event Report: Zoll Circulation, Inc. AutoPulse®Resuscitation System; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. AutoPulse®Resuscitation System; Cardiac resuscitator, line-powered
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The autopulse platform (sn (b)(6)) was deployed to resuscitate a patient.After the first compression cycle, the platform displayed user advisory 45 (not at "home" position after power-on/restart).The customer attempted to clear the ua, but it persisted.Manual cpr was performed for the remainder of the call.No consequences or impacts on the patient.Zoll tech support provided the customer with instructions on how to clear ua45 by rotating the drive shaft to the home position.Zoll tech support has asked the customer to follow the instructions to clear the ua.Based on the additional information received, the autopulse platform will be returned to zoll for evaluation.
 
Additional Manufacturer Narrative
The customer's complaint that the auto pulse platform (sn (b)(6)) displayed user advisory 45 (not at "home" position after power-on/restart) was confirmed during the functional testing and the archive data review.The root cause of ua45 was the driveshaft not being at the "home position." the encoder driveshaft did not rotate smoothly and showed binding and resistance due to a heavily sticky clutch plate.The sticky clutch may have made it difficult for the user to manually rotate the driveshaft to the home position before turning the platform on.Upon further inspection, the encoder drive shaft does not rotate smoothly and exhibits binding and resistance, related to the reported complaint.The root cause was the sticky driveshaft clutch area, likely due to normal wear and tear.The clutch plate was deburred to remedy the problem.The archive data indicated several occurrences of ua45 on the reported event date, confirming the complaint.The auto pulse platform failed preliminary functional testing due to ua45 displayed on power-on, confirming the complaint.The driveshaft was rotated to its "home" position to clear the ua45 after deburring the clutch plate.The platform was tested using the lrtf until the battery was completely discharged, with no faults or errors detected.After service, the auto pulse platform passed the run-in and final tests without faults or errors.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the auto pulse platform with sn (b)(6).

Brand Name
AutoPulse®Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50842499
Report Number3010617000-2026-00577
Device Sequence Number18708034
Product Code DRM
UDI-Device Identifier00849111000512
UDI-Public00849111000512
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown